# SDR I5PA2020122288803

- Difficulty date: December 22, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,353 hours, 24,027 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650950
- Part serial: 01661794
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MCDU INOPERATIVE.  PART WAS REPLACED AND CONFIRMED OPERATIONAL.
